Feb 17, 2013
What if bactrim was given to wrong child?
Response from Dr. Young
Bactrim (trimethoprim sulfa) is generally ok to administer to a child (unless there's an allergy), so a mis-administration usually won't cause any problems.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Muscle Ache An Acute Symptom Of HIV?
- White Tongue Worried It Could Be Ars
- Ache In Testicles After Open Mouth Kissing Worried I Have HIV
- Black Spots After Oral Sex Worried I Have HIV
- Itchy Skin After Mutual Masturbation Sign Of HIV AIDS
- Pain In Penis After Touching Sperm Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.